# SDR ACE0206021

- Difficulty date: February 6, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: P624003
- Condition: Inoperative
- Location: Nlg Actuator
- Part time: 7,023 hours
- Component: Actuator, Airight
- Component part number: 11238002223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ON APPROACH TO ANCHORAGE, WHEN THE LANDING GEAR WAS SELECTED DOWN.  THE NOSE GEAR, GREEN DOWN AND LOCK LAMP FAILED TO ILLUMINATE (THE GEAR UNSAFE LIGHTS WERE NOT ILLUMINATED).  THE GEAR WAS CYCLED AND AFTER A 30 SECOND DELAY, THE NOSE GEAR DOWN AND LOCK LAMP ILLUMINATED.  AN UNEVENTFUL LANDING WAS MADE AND MAINTENANCE REPLACED THE NOSE GEAR ACTUATOR.
